# SDR SCNA20250903353

- Difficulty date: August 11, 2025
- Submitted: September 3, 2025
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 73,070 hours, 27,659 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN FLOOR TRANSVERSAL BEAM AT STA 294 & RBL 56, W1.   FLOOR TRANSVERSAL BEAM AT STA 294 BTW RBL 25 & RBL 56, W1 WAS REPAIRED PER SRM 53-10-51-2R-16 REPAIR 16
